MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-02
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: 6168975.315-35-00 - glnd kwire: 5903106.320-10-05 - equinoxe reverse tray adapter plate tray +5: 6186576.320-15-05 - eq rev locking screw: 6209183.320-20-00 - eq reverse torque defining screw kit: 6224106.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: 6225730.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: 6080509.320-35-02 - small superior augment glenoid plate: 5955433.320-40-03 - humeral liner, 40mm, +2.5: 5813540.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 69-year-old male patient had an initial left tsa on (b)(6)2019 and presented with aseptic glenoid loosening on (b)(6)2024.The outcome of this event is considered continuing and with no action taken.The case report form indicates that this event is unlikely related to the device and definitely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a2, b5, d1, d2a, d2b, d4, d6b, d10, h1 and h6 have been updated accordingly.Concomitant devices: 320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6).320-32-40 - expanded glenosphere, 40mm, for small reverse: (b)(6).300-01-11 - equinoxe, humeral stem primary, press fit 11mm: (b)(6).315-35-00 - glnd kwire: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6).320-40-03 - humeral liner, 40mm, +2.5: (b)(6).
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 4 years, 2 months, and 15 days post-operatively of an initial rtsa, the patient presented with aseptic glenoid loosening.X-ray shows rtsa baseplate failure without increase in pain or trauma; subject was last seen in 2021.The patient underwent revision surgery and the outcome of this event is now considered resolved.The clinical report indicates that this event is unlikely related to the device and definitely related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1/d2a/d2b, d4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of aseptic glenoid loosening.However, the loosening cannot be confirmed and potential contributions of user or patient-related considerations could not be assessed as the component was not returned for evaluation and no images, radiographs, or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18763374
Report Number1038671-2024-00307
Device Sequence Number7906884
Product Code KWS
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by ManufacturerNot provided
04/29/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date08/26/2024
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Patient Age73 YR
Patient SexMale
Patient Weight97 KG
Patient RaceWhite